Show simple item record

AuthorJaradat H.M.
AuthorSyam M.
AuthorJaradat M.
AuthorMustafa Z.
AuthorMomani S.
Available date2020-01-01T10:25:03Z
Publication Date2018
Publication NameResults in Physics
ISSN22113797
URIhttp://dx.doi.org/10.1016/j.rinp.2018.01.039
URIhttp://hdl.handle.net/10576/12451
AbstractIn this paper, we investigate the multiple soliton solutions and multiple singular soliton solutions of a class of the fifth order nonlinear evolution equation with variable coefficients of t using the simplified bilinear method based on a transformation method combined with the Hirota's bilinear sense. In addition, we present analysis for some parameters such as the soliton amplitude and the characteristic line. Several equation in the literature are special cases of the class which we discuss such as Caudrey-Dodd-Gibbon equation and Sawada-Kotera. Comparison with several methods in the literature, such as Helmholtz solution of the inverse variational problem, rational exponential function method, tanh method, homotopy perturbation method, exp-function method, and coth method, are made. From these comparisons, we conclude that the proposed method is efficient and our solutions are correct. It is worth mention that the proposed solution can solve many physical problems. - 2018 The Authors
Languageen
PublisherElsevier B.V.
dc.source Scopus
SubjectFifth order nonlinear evolution equation with time variable coefficients
SubjectHirota's bilinear
SubjectSimplified bilinear method
SubjectTransformation method
TitleNew solitary wave and multiple soliton solutions for fifth order nonlinear evolution equation with time variable coefficients
TypeArticle
Pagination977-980
Volume Number8


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record